MAUDE Adverse Event Report: STRYKER GMBH VOLAR SMARTLOCK DISTAL RADIUS PLATE, NARROW, RIGHT,LONG, 12 HOLES; PLATE, FIXATION, BONE

STRYKER GMBH VOLAR SMARTLOCK DISTAL RADIUS PLATE, NARROW, RIGHT,LONG, 12 HOLES; PLATE, FIXATION, BONE
Catalog Number 54-25385
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "the patient was hospitalized due to a distal fracture of the right radius.Open reduction and plate screw fixation were performed 6 days after admission.A re-examination 8 months after the operation revealed that the distal fracture of the right radius had not healed and the plate was fractured.Patient required revision surgery was completed.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
VOLAR SMARTLOCK DISTAL RADIUS PLATE, NARROW, RIGHT,LONG, 12 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22287652
Report Number0008031020-2025-00980
Device Sequence Number15531243
Product Code HRS
UDI-Device Identifier07613154345519
UDI-Public(01)07613154345519(10)1000226977
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number54-25385
Device Lot Number1000226977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexUnknown